# SDR AALA202109288097

- Difficulty date: August 31, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 67,206 hours, 25,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CABIN FLOOR PANEL 231QF DELAMINATED. **SUPPLEMENTAL REPORT FOR AALA202109178097: REPLACED FLOOR PANEL PER AMM 53-00-00-000-801-A** (CLOSED)
